# SDR 2007FA0000106

- Difficulty date: January 11, 2007
- Submitted: February 6, 2007
- Operation: General aviation
- Aircraft: N750TL
- Make and model: Amtr LANCAIR
- Aircraft serial: LIV555
- Engine: Walter M601E
- System (JASC): 7603 · Power Lever
- Part: Friction Lock
- Condition: Inoperative
- Location: Power Lever
- Part time: 154 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED LOSS OF POWER DURING TAKEOFF AND LANDED WITH LANDING GEAR RETRACTED DEPARTING RUNWAY FROM WHICH TAKEOFF WAS MADE.  INVESTIGATION REVEALED FRICTION LOCK WAS NOT EFFECTIVE.  (K)
